J. LIMA, M.D.; A. RIBERA, M.D.; F. GARCÍA-BRAGADO, M.D.; M. MONTEAGUDO, M.D.; C. MARTIN-VEGA, M.D.; M. T. BASTIDA, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: Immune thrombocytopenia is a well-known complication in patients with chronic infection by the human immunodeficiency virus (HIV) (1, 2). The occurrence of mild thrombocytopenia in the course of primary infection by HIV has also been reported recently by several authors (3, 4). We report here the case of a drug addict who had a primary HIV infection with mild thrombocytopenia and in whom antiplatelet antibodies were found.
A 28-year-old man, who had been a drug addict since age 21, was admitted after 5 days of fever (38.5 °C), odynophagia, arthralgia, myalgia, abdominal pain, and diarrhea. Physical examination
LIMA J, RIBERA A, GARCÍA-BRAGADO F, et al. Antiplatelet Antibodies in Primary Infection by Human Immunodeficiency Virus. Ann Intern Med. 1987;106:333. doi: 10.7326/0003-4819-106-2-333_2
Download citation file:
Published: Ann Intern Med. 1987;106(2):333.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use